Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series B, Pt. 1, pp. 122--127

MINIMAXITY OF RANDOMIZED OPTIMAL DESIGNS WITH RESPECT TO A GENERAL OPTIMALITY CRITERION

By

DULAL K. BHAUMIK,  University of South Alabama

and

THOMAS MATHEW, University of Maryland

SUMMARY. Uniform randomization of a design that is optimal under an ideal model, with respect to a general optimality criterion, is shown to be minimax under a larger model. This generalizes a result due to Hooper (1989).

AMS (1985) subject classification.  62K05.

Key words and phrases. Experimental randomization, minimaxity.

Full paper (PDF)

This article in mathematical reviews.